# SDR SWAA2024102852674

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 72,433 hours, 38,040 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED ELECTRICAL BURNING SMELL; NOT IN GALLEY; ROW 22; NO SMOKE; DISTINCT. TURNED RECIRC FAN ON; DISSIPATED. POST FLIGHT CHECK STILL HAD LINGERING ODOR.  TALKED TO THE FLIGHT ATTENDANT BURNING SMELL WAS PRETTY BAD PASSENGERS WERE RINGING THEIR CALL BUTTON TO NOTIFY FLIGHT CREW SMELL STARTED MID CABIN AROUND ROWS 21-23 NO PARTICULAR SIDE FLIGHT ATTENDANT SAID IT WAS CENTER CABIN NEVER SAW ANY SMOKE AFTER SOME TIME THE SMELL WAS COMING FROM ROW 17 AREA. ONCE CAPTAIN TURNED ON THE RECIRC FAN THE SMELL DISSIPATED. CREW SAID THEY INITIALLY HAD THE RECIRC FAN OFF BECAUSE IT WAS A LITTLE LOUD.<[01] C/W CONDITIONAL INSPECTION IAW AMM 05-51-56; COULD NOT DUPLICATE SMELL; ALL OPS CHECK NORMAL AC OK FOR SERVICE
